# SDR 2004FA0000606

- Difficulty date: June 16, 2004
- Submitted: June 16, 2004
- Operation: General aviation
- Aircraft: N809ER
- Make and model: Diamon DA 40
- Aircraft serial: 40321
- Aircraft time: 296 hours
- Engine: Lyc IO360A1A
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shaft
- Part number: EA2UJD
- Condition: Mispinned
- Location: Fuel Selector
- Part time: 296 hours
- Component: Fuel Selector
- Component part number: EFS20X2
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THIS FLEET OPERATOR OPERATES 10 DA40 AIRCRAFT. THERE WAS A PILOT REPORT OF THE FUEL SELECTOR NOT FUNCTIONING PROPERLY, AND NOT ALLOWING THE PILOT TO SELECT THE OTHER TANK. A FLEET INSPECTION WAS INITIATED, AND THIS AIRCRAFT WAS FOUND TO HAVE THE SELECTOR SHAFT UNIVERSAL JOINTS WITH LOOSE OR MISSING ATTACH PINS.
